Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suffering with astigmatism, use contact lens in one eye, burning on using rewetting drops. What could be the cause?

I have been wearing one contact lens for close (the other eye is OK for distance). I have astigmatism & the contact is working OK, but I have been using rewetting drops & often the burn when I put them in. I use theones specified as rewetting drops for soft contact lenses . I got the store brand from Walgreens & thought that was it so I used my sister s rewetting drops, but they burn too. It s not terrible & eases off, but I don t think it should burn. Is the probblem most likely me, my eye, my contact or the drops?
Asked On : Thu, 16 Aug 2012
Answers:  2 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
since you are having problem after putting drops it might be due to preservative used in drops consult an ophthalmologist and change that drop.
if you are using contacts then its daily cleaning and removing it during sleep is necessary.
try to remove it while at home because it decreases tear fluid spread over corneas.
visit your doctor for burning
take care
Answered: Thu, 22 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor